Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Pomegranate

Questions about Initial Breakouts on Prescriptions

Recommended Posts

I had my first dermatologist appointment on February 9th, and I was told that my skin has been making the transition from teenage acne to adult acne for the past year. My acne went from annoying to constant and scarring.

My derm prescribed 100mg of spironolactone once daily, 125mg oral clindamycin twice daily, and Epiduo once daily. I've read people's experiences with initial breakouts on each one of the medications individually, but never when all three were combined.

I started seeing results after two weeks, but my skin has gotten much worse in the past 5 days!

Am I experiencing an initial breakout? Should I expect it to get worse, and if so, how long will it last?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×